메뉴 건너뛰기




Volumn 203, Issue 2, 2006, Pages 430-475

Vector-valued Littlewood-Paley-Stein theory for semigroups

Author keywords

Littlewood Paley theory; Semigroups; Uniformly convex or smooth Banach spaces; Vector valued Calder n Zygmund operators

Indexed keywords


EID: 33646503247     PISSN: 00018708     EISSN: 10902082     Source Type: Journal    
DOI: 10.1016/j.aim.2005.04.010     Document Type: Article
Times cited : (62)

References (14)
  • 1
    • 0013511091 scopus 로고
    • Hardy classes of Banach-space-valued distributions
    • Blasco O., and García-Cuerva J. Hardy classes of Banach-space-valued distributions. Math. Nachr. 132 (1987) 57-65
    • (1987) Math. Nachr. , vol.132 , pp. 57-65
    • Blasco, O.1    García-Cuerva, J.2
  • 2
    • 38149145377 scopus 로고
    • Interpolation between vector valued Hardy spaces
    • Blasco O., and Xu Q. Interpolation between vector valued Hardy spaces. J. Funct. Anal. 102 (1991) 331-359
    • (1991) J. Funct. Anal. , vol.102 , pp. 331-359
    • Blasco, O.1    Xu, Q.2
  • 3
  • 4
    • 1842538661 scopus 로고    scopus 로고
    • E. Harboure, J.L. Torrea, B. Viviani, Vector valued extensions of operators related to the Ornstein-Uhlenbeck semigroup, J. Anal. Math. 91 (2003) 1-29.
  • 5
    • 1842780738 scopus 로고
    • Calderón-Zygmund operators, Pseudo-differential Operators and the Cauchy Integral of Calderón
    • Springer, Berlin
    • L Journé J. Calderón-Zygmund operators, Pseudo-differential Operators and the Cauchy Integral of Calderón. Lecture Notes in Mathematics vol. 994 (1983), Springer, Berlin
    • (1983) Lecture Notes in Mathematics , vol.994
    • L Journé, J.1
  • 7
    • 0034343781 scopus 로고    scopus 로고
    • Operator-valued martingale transforms
    • Martinez T., and Torrea J.L. Operator-valued martingale transforms. Tohoku Math. J. 52 (2000) 449-474
    • (2000) Tohoku Math. J. , vol.52 , pp. 449-474
    • Martinez, T.1    Torrea, J.L.2
  • 8
    • 51249189713 scopus 로고
    • Martingales with values in uniformly convex spaces
    • Pisier G. Martingales with values in uniformly convex spaces. Israel J. Math. 20 (1975) 326-350
    • (1975) Israel J. Math. , vol.20 , pp. 326-350
    • Pisier, G.1
  • 9
    • 51249185553 scopus 로고
    • Some applications of the complex interpolation method to Banach lattices
    • Pisier G. Some applications of the complex interpolation method to Banach lattices. J. Anal. Math. 35 (1979) 264-281
    • (1979) J. Anal. Math. , vol.35 , pp. 264-281
    • Pisier, G.1
  • 10
    • 0001357908 scopus 로고
    • Probabilistic Methods in the Geometry of Banach Spaces
    • Springer, Berlin
    • Pisier G. Probabilistic Methods in the Geometry of Banach Spaces. Lecture Notes in Mathematics vol. 1206 (1986), Springer, Berlin
    • (1986) Lecture Notes in Mathematics , vol.1206
    • Pisier, G.1
  • 13
    • 0032221910 scopus 로고    scopus 로고
    • Littlewood-Paley theory for functions with values in uniformly convex spaces
    • Xu Q. Littlewood-Paley theory for functions with values in uniformly convex spaces. J. Reine Angew. Math. 504 (1998) 195-226
    • (1998) J. Reine Angew. Math. , vol.504 , pp. 195-226
    • Xu, Q.1
  • 14
    • 0004021335 scopus 로고
    • Springer, Berlin, Heidelberg, New York
    • Yosida K. Functional Analysis (1968), Springer, Berlin, Heidelberg, New York
    • (1968) Functional Analysis
    • Yosida, K.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.